# SDR DALA2022062104333

- Difficulty date: June 18, 2022
- Submitted: June 21, 2022
- Operation: Air carrier
- Aircraft: N375DA
- Make and model: Boeing 737832
- Aircraft serial: 29623
- Aircraft time: 72,309 hours, 29,409 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Web
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2283745) DURING INSPECTION FOUND CORROSION ON DIAPHRAGMA WEB STA Y= 986.5-992 RBL 40 TO 46 AT CABIN STRUCTURE WET AREA. CORROSION LEVEL 2: DIAPHRAGMA WEB STA Y=986.5-992 RBL 40 TO 46 AT CABIN STRUCTURE WET AREA WAS REPLACED PER B737-800 SRM 51-40-02-0G.
